Parabolic BMO and the forward-in-time maximal operator

Olli Saari*

*Corresponding author for this work

Research output: Contribution to journalArticleScientificpeer-review

1 Citation (Scopus)

Abstract

We study if the parabolic forward-in-time maximal operator is bounded on parabolic (Formula presented.). It turns out that for non-negative functions the answer is positive, but the behavior of sign-changing functions is more delicate. The class parabolic (Formula presented.) and the forward-in-time maximal operator originate from the regularity theory of nonlinear parabolic partial differential equations. In addition to that context, we also study the question in dimension one.

Original languageEnglish
Pages (from-to)1477–1497
JournalAnnali di Matematica Pura ed Applicata
Volume197
Issue number5
DOIs
Publication statusPublished - Oct 2018
MoE publication typeA1 Journal article-refereed

Keywords

  • Doubly nonlinear equation
  • Forward-in-time
  • Heat equation
  • Maximal operator
  • One-sided
  • p-Laplace
  • Parabolic BMO
  • Parabolic equation

Fingerprint Dive into the research topics of 'Parabolic BMO and the forward-in-time maximal operator'. Together they form a unique fingerprint.

Cite this